Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Vladimir G. Maz′ja
Title: Sobolev spaces
Additional book information: Translated from Russian by T. O. Shaposhnikova. Springer-Verlag, Berlin, Heidelberg, New York, and Tokyo, 1985, xix + 486 pp., $59.00. ISBN 3-540-13589-8.

References [Enhancements On Off] (What's this?)

  • 1. W. Mazja, Einbettungssätze für Sobolewsche Räume, 1, 2, Teubner, Leipzig, 1979, and 1980.
  • 2. Wladimir Mazja, Zur Theorie Sobolewscher Räume, Teubner-Texte zur Mathematik [Teubner Texts in Mathematics], vol. 38, BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1981 (German). Translated from the Russian by Jürgen Nagel; With English, French and Russian summaries. MR 705788
  • 3. V. G. Maz′ya, \cyr Prostranstva S. L. Soboleva, Leningrad. Univ., Leningrad, 1985 (Russian). MR 807364
  • 4. C. B. Morrey, Jr., Multiple integrals in the calculus of variations, Grundlehren Math. Wiss. Band 130, Springer-Verlag, Berlin and New York, 1966. MR 202511

Review Information:

Reviewer: Lars Inge Hedberg
Journal: Bull. Amer. Math. Soc. 18 (1988), 87-88
American Mathematical Society